Medical Questions > Conditions and Diseases > Chest Pain Forum

Heartburn stomachache diarrhea, chest pain

On Sunday, now 2 days ago (it's Tuesday now) I drank one full four loko and I have had severe chest pain ever since. I don't know what to do, should I just buy some tums?
Did you find this post helpful?
|

User Profile
replied January 30th, 2015
Thank you for asking at ehealthforum!

I read your question and i understand your concern. Beverages for sure cause acid reflux, gastritis and discomfort. You should avoid it in future and get some tums for now. Also try to modify diet and lifestyle and lose weight and avoid sweets. Eat small frequent meals no spices, beverages, alcohol etc.

I hope it helps. stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and can not be an alternative to actual visit to a doctor.

Take care
Khan



|
Did you find this post helpful?
Must Read
Basic facts on diarrhea here, including the difference between acute and chronic diarrhea. Learn to identify each....
What causes diarrhea? We outline the most common causes of diarrhea (viruses, bacteria, and medications) and let you know when to seek medical help....
Learn how to prepare yourself when seeing a doctor for diarrhea. Know which medical exams and tests to expect, and also which questions to ask. Start here....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Chest Pain , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.